caret icon Back to all discussions

Side effects of IBGard- cold all over

Hello- I recently started IBGard at the recommendation of my GI. I does seem to help with my severe stomach cramping, but I have a weird reaction in that when I take it, my whole entire body feels extremely cold. And it’s worse if I drink water right after. I called their help line thinking i cannot be the only one who has experienced this, but they informed me that no one had previously reported it. I should note that my body temperature does not actually drop, it stays normal. But I feel freezing cold throughout mist of my body and especially my feet. Just wondering if anyone else may have had this experience. I am hoping it’s not a dangerous thing because even one day of this product really helped me so I want to keep taking it.

  1. That's a really interesting side effect, . The main active ingredient in IBGard is peppermint, which can produce a side effect of heart burn (read more here: https://irritablebowelsyndrome.net/living/peppermint-manage-symptoms/). Unfortunately, we can't provide you with any medical advice over the internet (for your safety), so if you haven't already, this would be a great question to bring up to your doctor. Keep us posted with what you find out! - Chris, IrritableBowelSyndrome.net Team

    1. hi,
      I just started with ibgard I am a month in. Two days ago I was told to take more for cramping and it does help. I currently take 3 to 4 a day.
      I do get a cold throat after I take it, but only for a second.
      Not sure if this is helpful, but I also live in the cold so I am always cold. My work photo is a space heater. Lol

      or create an account to reply.